Results 1 to 4 of 4
It's time to KICK the SUBOXONE!
  1. #1
    Twiggy269 is offline New Member
    Join Date
    Feb 2011
    Posts
    3

    Default It's time to KICK the SUBOXONE!

    Hello all, I'm new to the site, and have only made 1 or 2 posts so far, but the time has come in my life where i've finally came out of the "Closet" to my family about my drug abuse.
    I got myself addicted to pain pills when I was about 21 years old, (I would take anything I could get high off of (hydro, oxy, morphine, methadone, tylox, etc..) I abused the pain killers for 3 to 4 years....
    It eventually started to get harder and harder to find drugs to buy, (getting more expensive, harder to find, etc...) then I found suboxone....
    It was much cheaper to get, didn't have to take as much to combat W/D feelings, would last me much longer, and didn't feel the need to abuse it to get "High".
    I went back and fourth taking subxone on days I couldn't find drugs, and then stopping the suboxone, and taking more OxyContin when I could get my hands on it.
    Eventually I decided that I couldn't keep throwing my money away on getting "High" on pain pills so I decided I was just going to take the suboxone.
    At this point in my life, my family, my wife, no one knew I was taking these drugs, so going cold turkey and suffering through the W/D didn't seem like an option, I HAD to go to work, I had to support my family, and I simply couldn't do it while I was dextoxing, so I put myself on a Suboxone regiment. I've been taking the suboxone for nearly 2 years now, my dose had depended on the availability of the drug basically....I'll take anywhere from .5mg to 2-3mg a day depending on my ability to get the drug.
    I've finally come clean to my family about my addiction problem, because I simply couldn't handle the lying, and the constant fear of getting caught, I really have a desire to finally just become free from addiction.
    I've attempted to stop using the suboxone a few times before, and every time I manage to go about 2-5 days and end up giving up because of my W/D feelings and start back up taking it.
    I told myself this time, since everyone in my family knows now that I have this dependency that it will be different, I'll be able to make it, I'll have my family there to support me and help me get through this. I've already called my "Guy" who I get my suboxone from and told him not to answer my phone calls if I ever call him again, I don't want to get anymore of this drug EVER! I have 2 8mg pills of suboxone left in my possession that I'm going to use to taper myself off with....I think I've made things a bit more difficult on myself though, because the past 3 weeks or so I have upped the amount of Suboxone I've been taking, as my "Last Hurrah" basically, since I knew this was the last time i'll have this drug, and I've been taking 2-4mgs daily of suboxone the past 3 weeks or so (basically doubled my dose from normal) I decided today that I wasn't going to take any Suboxone, to see how bad it feels to go a full 24-36 hours without any. It's been about 15 hours now since I've had any and so far so good.

    Now that i've told you my life story basically....My real question, is....How long should I expect to be going through the "Hardcore" W/D symptoms? I know what the W/D feels like, as I have attempted this before (And Failed) but I feel like, if I know how far away the light is at the end of the tunnel, that it will give me the hope to get through it. I'm hoping that the worst of the W/D will be gone in 7-8 days? And my symptoms will start to lessen from then on.....
    Is this naive?
    Will the worst of this take much longer than that?
    I really want to believe that every day I'll start to feel a little bit better than the day before after 1 week.
    Is this realistic? Or will it still be just as bad on day 10 as I was on day 3?

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Here is a link to how I've worked with people here for years. Two pills is going to make you miserable. Don't be a martyr. Do it right. Read the link, let me know if you want help. I can't do anything with your history and two pills. Subs aren't a miracle, just a tool to get clean if used right. God bless.

    http://www.drugs.com/forum/featured-...apy-50887.html
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Twiggy269 is offline New Member
    Join Date
    Feb 2011
    Posts
    3

    Default

    Looking at the link you provided, I believe I can pretty much follow this regiment with the 2 pills I have left...
    I ended up taking about.75mg dose yesterday at the 20 hour mark...made me feel right as rain.
    It seems like I'm totally fine until I hit the 20 hour mark from my last dose, then my symptoms start appearing. My problem seems to be, since I've been on such a low dose of suboxone for so long...I don't really have much room to "Taper down" more to....
    I mean, sure, I can always take just a little bit less every day...but it's when I don't take any that it starts to get to me....and at that point even taking a tiny bit helps sooooo much....I pretty much plan on trying to take as little as possible until I can start skipping days like your post suggests. At this point the mental fear of not taking it seems to psych me out....and It makes me fear the W/D symptoms and I can't get it out of my head....
    "I didn't take any sub today....I'm going to start feeling icky soon......I need some of my sub...even if it's just a crumb or 2, I need it....." It's like mental torture almost....

  4. #4
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    Twiggy, you've been going about this as wrong as possible and you will really have a hard time using 2 pills to get off totally. Believe me, I know from experience. Sub is a very strong opiate and after 2 years of taking it, you are surely hooked. That's not to say you can't get off, but not the way you're doing it. Even .5 mg. is not a low dose. 2 or 3 mgs. is definitely not a low dose. Sub also has a very long half life so withdrawal doesn't come on that fast and it lasts a longer time than oxy or other short acting pain pills. That's why you feel okay after 2-5 days. After two years and going almost cold turkey, it will take several days before the real w/d kicks in and it will take a good while to get through it. My suggestion to you is read the taper plan again and follow it, even if it means getting a few more pills. If you want to make it, this will make it much easier for you. Because sub doesn't get you "high" in the same way traditional pain meds do, it's easy to be lulled into thinking they aren't as strong. Trust me, they are. Read the forum. There are many people tapering off subs. There is a right way and a wrong way and you are so far going about it the wrong way.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22